Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 45, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 20, 2018, 1:57 PM EDT for Fulton County, Kosciusko County, Marshall County, Indiana. It was in force for 48 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 1:57 PM EDT (17:57 UTC)
- Expired
- Jul 20, 2018, 2:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Fulton County, IN, Kosciusko County, IN, Marshall County, IN
The radar
The Northern Indiana radar (KIWX), 31 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 2:05 PM EDT | TSTM WND DMG | Bourbon, IN | TREE DOWN ACROSS THE ROAD. TIME ESTIMATED VIA RADAR. |
| Jul 20, 2:06 PM EDT | TSTM WND DMG | Etna Green, IN | TREE LIMBS DOWN, BARN DAMAGE, GRAIN BIN DAMAGED AND CORN FLATTENED DOWN. TIME ESTIMATED FROM RADAR. |
| Jul 20, 2:25 PM EDT | TSTM WND DMG | 2 Ne Beaver Dam Lake, IN | SEVERAL TREES DOWN. |
| Jul 20, 2:35 PM EDT | TSTM WND DMG | 2 Ssw Clunette, IN | 3 POWER POLES SNAPPED AND TRANSFORMER DOWN IN ROAD. TIME ESTIMATED VIA RADAR. |
| Jul 20, 2:36 PM EDT | TSTM WND DMG | Beaver Dam Lake, IN | SEVERAL TREES DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
695
WUUS53 KIWX 201757
SVRIWX
INC049-085-099-201845-
/O.NEW.KIWX.SV.W.0045.180720T1757Z-180720T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
157 PM EDT FRI JUL 20 2018
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Central Fulton County in north central Indiana...
Kosciusko County in north central Indiana...
Southeastern Marshall County in north central Indiana...
* Until 245 PM EDT.
* At 156 PM EDT, severe thunderstorms were located along a line
extending from near Bourbon to near Mentone to 6 miles south of
Rochester, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Warsaw, Rochester, Winona Lake, Bourbon, Akron, North Webster,
Pierceton, Mentone, Walnut, Tippecanoe, Etna Green, Leesburg,
Claypool, Burket, Sidney, Big Barbee Lake, Ridinger Lake, Monoquet,
Hoffman Lake and Atwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4134 8621 4142 8565 4121 8565 4118 8566
4118 8569 4105 8569 4104 8594 4101 8595
4100 8617 4098 8617 4096 8628
TIME...MOT...LOC 1756Z 250DEG 31KT 4136 8615 4118 8609 4097 8617
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
MARSILI1 follow-up statement
651
WWUS53 KIWX 201814
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
214 PM EDT FRI JUL 20 2018
INC049-085-099-201845-
/O.CON.KIWX.SV.W.0045.000000T0000Z-180720T1845Z/
Fulton IN-Kosciusko IN-Marshall IN-
214 PM EDT FRI JUL 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN FULTON...KOSCIUSKO AND SOUTHEASTERN MARSHALL
COUNTIES...
At 214 PM EDT, severe thunderstorms were located along a line
extending from near Milford to Warsaw to Akron, moving east at 35
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Warsaw, Winona Lake, Syracuse, Akron, North Webster, Pierceton,
Mentone, Etna Green, Leesburg, Claypool, Burket, Sidney, Big Barbee
Lake, Ridinger Lake, Monoquet, Hoffman Lake, Atwood, Irish Lake,
Beaver Dam Lake and Lake Wawasee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 600 PM EDT for north central
and northeastern Indiana.
LAT...LON 4142 8565 4121 8565 4118 8566 4118 8569
4105 8569 4104 8594 4101 8595 4100 8611
4106 8612 4136 8609
TIME...MOT...LOC 1814Z 249DEG 31KT 4138 8589 4123 8588 4102 8602
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 1:07 PM EDT, 50 minutes earlier.
Area forecast discussion, Jul 20, 1:07 PM EDT, 50 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 107 PM EDT Fri Jul 20 2018 .SYNOPSIS... Issued at 106 PM EDT Fri Jul 20 2018 Numerous showers and thunderstorms are expected this afternoon as a strong upper level disturbance tracks through. A few thunderstorms may become severe with damaging winds, small hail, heavy rain, and perhaps an isolated tornado the threats. Chances for on and off showers will remain in the forecast tonight through Sunday. Lows will be in the 60s and highs will be in the 70s this weekend. A mainly dry and warmer pattern is expected next week. && .UPDATE... Issued at 1000 AM EDT Fri Jul 20 2018 Forecast is in good shape with only some minor changes to the day 1 SPC outlook (9 am update) for this afternoon. Broken lines of convection across central/eastern portions will continue to translate east as narrow dry slot/warm sector follows late morning into the early afternoon. Mid level lapse rates to 7.5 C/km and MUCAPE values up to 1000 j/kg may produce some SPS worthy storms (pea size hail, gusts 30-40 mph, heavy rain) with this initial batch this morning. Latest VIS trends suggest a few hours of at least partial insolation within dry slot late morning and early afternoon. This heating in combination with mid-upper 60s sfc dewpoints and cooling aloft should push MLCAPE values to 1200-2000 j/kg by 18-19z, highest south of US 30 in IN. 0-3 km bulk shear values appear favorable for organization across the southern half of the forecast area, while more favorable deep layer shear remains well south of the local area. Potent vort max over northern IL will ripple east providing the lift for multiple clusters of convection between 18z and 00z. SPC did increase tornado probabilities a bit, especially near IN/OH border where evolving convection eventually catches up to the above mentioned warm front. Otherwise no change to the Day 1 outlook with damaging winds, small hail, and non- zero tornado chances the main risks. Our latest thinking here at the office is parameters favor areas along/south of US 24 in IN for higher severe probs after 18z...with shear/instability balance more marginal across the northern half of the IWX CWA. Stay tuned as this is an unusual setup for late July. && .SHORT TERM...(Today and Tonight) Issued at 300 AM EDT Fri Jul 20 2018 Linear squall line progressing through srn IL hampering convective development here locally this morning as it subdues better low level moisture flux/theta-e advection as evident in strong subsidence seen in GOES 16 water vapor. Eventual decay of this convection should yield further newd development toward daybreak through ecntrl IN/nw OH. Otherwise primary development not anticipated til early aftn tied to vigorous sw disturbance ovr nrn IA wrapping through srn periphery of upper low and progged into far nw IN by 18Z. At least partial insolation expected prior with conditional svr risk (wind) tied to degree of realized sfc based destabilization as effective shear adequate to support organized convection. However better svr prospects along with some tor risk seen further south into cntrl IN where stronger mid level flow overlaps channel of backed sfc flow and where greater sfc based instability should manifest. Nevertheless approach of upper low and continued forcing aloft will keep threat of showers going overnight especially nw half in proximity to upper low. && .LONG TERM...(Saturday through Thursday) Issued at 300 AM EDT Fri Jul 20 2018 Upper low over srn lake MI to start the period will quickly drop swd into the TN valley by late Sun. Decent deformation based forcing expected Sat within as yet still vigorous circulation aloft. Thereafter feature opens up and weakens with general drying spreading n-s following across the area Sun. Consensus blend generally accepted here with decaying shower threat with time late Sat night through Sun evening. Thereafter followed EC/GEM composite taking associated mid level trough influence east which has been the going trend as GFS continues to to suffer from its typical convective feedback. Mon/Tue aftn pops could be dropped yet will hold for another model cycle/continuity. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 106 PM EDT Fri Jul 20 2018 Thunderstorms with sig restrictions and potentially some stronger wind gusts will be the primary concern this afternoon as a strong vort max and occluded front traverse northern IN. Latest radar and hi-res guidance hints at main impacts between 1730 and 1930z at KSBN and between 1930-22z at KFWA. These thunderstorms may become severe. VFR to low MVFR cigs with breezy ssw winds otherwise this afternoon. An upper low will bring lowering cigs and on and off showers to the area tonight into Saturday, best chances for rain and eventually IFR stratus at KSBN in closer proximity to the main circulation center. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Small Craft Advisory until 6 PM EDT this evening for LMZ043-046. && UPDATE...Steinwedel SYNOPSIS...Steinwedel SHORT TERM...T LONG TERM...T AVIATION...Steinwedel Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 20, 4:24 AM EDT, 9 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 424 AM EDT Fri Jul 20 2018 MIZ077>081-210900- Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale- 424 AM EDT Fri Jul 20 2018 This hazardous weather outlook is for portions of southwest Michigan. .DAY ONE...Today and Tonight Thunderstorms are expected this afternoon. Some storms could be strong to severe with gusty winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday High risk for rip currents on Lake Michigan Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ003>009-012>018-020-022-023-210900- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami- 424 AM EDT Fri Jul 20 2018 /324 AM CDT Fri Jul 20 2018/ This hazardous weather outlook is for portions of northern Indiana. .DAY ONE...Today and Tonight Thunderstorms are expected this afternoon. Some storms may be severe with damaging winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday High risk for rip currents on Lake Michigan Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx OHZ001-002-004-005-015-016-025-210900- Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Allen OH- 424 AM EDT Fri Jul 20 2018 This hazardous weather outlook is for portions of northwest Ohio. .DAY ONE...Today and Tonight Thunderstorms are expected this afternoon. Some storms could be strong to severe with gusty winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx INZ024>027-032>034-OHZ024-210900- Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Van Wert- 424 AM EDT Fri Jul 20 2018 This hazardous weather outlook is for portions of northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight Thunderstorms are expected this afternoon. Some storms may be severe with damaging winds and perhaps a tornado. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-210900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 424 AM EDT Fri Jul 20 2018 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight An isolated thunderstorm is possible this afternoon. Hazardous conditions for small craft will exist through this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Hazardous conditions for small craft are expected Saturday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Special weather statement, Jul 20, 9:55 AM EDT, 4 hours 2 minutes before
Special Weather Statement National Weather Service Northern Indiana 955 AM EDT FRI JUL 20 2018 MIZ079-201430- St. Joseph- 955 AM EDT FRI JUL 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ST. JOSEPH COUNTY... At 954 AM EDT, a strong thunderstorm was located over Three Rivers, moving northeast at 30 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Brief heavy rainfall is also expected with this thunderstorm. Locations impacted include... Three Rivers, Centreville, Mendon, Moore Park, Fishers Lake and Wasepi. Seek shelter until this storm passes. && LAT...LON 4184 8554 4192 8573 4207 8564 4207 8535 TIME...MOT...LOC 1354Z 209DEG 27KT 4195 8558 MARSILI
Special weather statement, Jul 20, 10:41 AM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1041 AM EDT FRI JUL 20 2018
INZ033-034-201530-
Jay-Blackford-
1041 AM EDT FRI JUL 20 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BLACKFORD AND JAY
COUNTIES...
At 1039 AM EDT, strong thunderstorms were clustered from near
Hartford City to Portland, moving northeast at 45 mph.
Wind gusts up to 50 mph, half inch size hail, frequent lightning and
brief heavy rainfall are possible with these storms.
Locations impacted include...
Portland, Hartford City, Dunkirk, Redkey, Pennville, Westchester,
Center, Bryant, Shamrock Lakes, Salamonia, Trinity, Brice, Mill
Grove, Como, Bellfountain, Collett, Balbec, New Mount Pleasant,
College Corner and Boundary City.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4031 8522 4038 8522 4038 8544 4043 8544
4057 8519 4057 8481 4031 8480
TIME...MOT...LOC 1439Z 239DEG 47KT 4038 8533
NWSLocal storm report, Jul 20, 12:00 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1200 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG 1 ENE ANGOLA 41.65N 84.98W
07/20/2018 STEUBEN IN EMERGENCY MNGR
DAMAGE TO SEVERAL LARGE TREES. SOME TREES
SNAPPED AT CENTER.
&&
NDMSpecial weather statement, Jul 20, 12:53 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1253 PM EDT FRI JUL 20 2018
INZ013-020-201730-
White-Pulaski-
1253 PM EDT FRI JUL 20 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WHITE AND
PULASKI COUNTIES...
At 1252 PM EDT/1152 AM CDT/, strong thunderstorms were clustered near
Monon, or 9 miles west of Monticello, moving northeast at 45 mph.
Wind gusts up to 50 mph, pea size hail, frequent lightning and brief
heavy rainfall are possible with these storms.
Locations impacted include...
Winamac, Monon, Wolcott, Francesville, Pulaski, Ripley, Reynolds,
Monterey, Beardstown, Vanmeter Park, Lakeside In Pulaski County,
Denham, Headlee, Lee, Lawton, Sitka, Star City, Thornhope, Bell
Center and Buffalo.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4084 8704 4084 8699 4091 8699 4091 8693
4099 8693 4117 8680 4117 8647 4093 8650
4091 8655 4091 8658 4089 8658 4069 8700
4079 8708
TIME...MOT...LOC 1652Z 240DEG 41KT 4079 8693
NWSSpecial weather statement, Jul 20, 1:14 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Northern Indiana
114 PM EDT FRI JUL 20 2018
INZ003-004-012-014-MIZ077-201800-
La Porte-St. Joseph-Marshall-Starke-Berrien-
114 PM EDT FRI JUL 20 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. JOSEPH...EASTERN
STARKE...NORTHWESTERN MARSHALL...NORTHEASTERN LA PORTE AND
SOUTHEASTERN BERRIEN COUNTIES...
At 114 PM EDT/1214 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Three Oaks to near Culver.
Movement was northeast at 35 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
South Bend, Mishawaka, La Porte, Niles, Plymouth, Buchanan, Knox,
Georgetown, Gulivoire Park, Fair Plain, Granger, Bridgman, Walkerton,
North Liberty, New Carlisle, Berrien Springs, Three Oaks, Hamlet,
Lakeville and Roseland.
This includes the following highways...
Interstate 80 in Indiana between mile markers 49 and 80.
Interstate 94 in Michigan between mile markers 9 and 12, and between
mile markers 28 and 30.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4210 8641 4180 8622 4176 8623 4176 8620
4153 8606 4119 8656 4171 8676
TIME...MOT...LOC 1714Z 217DEG 31KT 4173 8666 4130 8644
MARSILISpecial weather statement, Jul 20, 1:24 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Northern Indiana
124 PM EDT FRI JUL 20 2018
INZ012>015-022-201800-
Cass-Marshall-Fulton-Pulaski-Starke-
124 PM EDT FRI JUL 20 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PULASKI...
FULTON...NORTHWESTERN CASS...SOUTHEASTERN STARKE AND SOUTHEASTERN
MARSHALL COUNTIES...
At 122 PM EDT/1222 PM CDT/, strong thunderstorms were clustered from
near Culver to Royal Center moving northeast at 40 mph.
Wind gusts up to 50 mph, half inch diameter size hail, frequent
lightning and brief heavy rainfall are possible with these storms.
Locations impacted include...
Plymouth, Rochester, Bremen, Winamac, Bourbon, Argos, Culver, Royal
Center, Pulaski, Walnut, Kewanna, Fulton, Monterey, Leiters Ford,
Beardstown, Nyena Lake, Leases Corner, Hibbard, Delong and Lake
Bruce.
&&
LAT...LON 4117 8660 4148 8613 4101 8611 4100 8613
4100 8617 4097 8617 4076 8649 4083 8658
4091 8658 4091 8669
TIME...MOT...LOC 1722Z 240DEG 49KT 4105 8647
NWSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 3:28 AM EDT | Small Craft Advisory | IWX | 12 hr | |
| Jul 20, 8:46 AM EDT | Special Weather Statement | IWX | Kosciusko, Noble | 44 min |
| Jul 20, 9:21 AM EDT | Special Weather Statement | IWX | Blackford, Grant, Huntington | 24 min |
| Jul 20, 9:29 AM EDT | Special Weather Statement | IWX | LaGrange, Noble | 46 min |
| Jul 20, 9:53 AM EDT | Special Weather Statement | IWX | Adams, Blackford, Jay, Wells | 37 min |
| Jul 20, 10:41 AM EDT | Special Weather Statement | IWX | Blackford, Jay | 49 min |
| Jul 20, 12:53 PM EDT | Special Weather Statement | IWX | Pulaski | 37 min |
| Jul 20, 1:14 PM EDT | Special Weather Statement | IWX | Saint Joseph | 46 min |
| Jul 20, 1:24 PM EDT | Special Weather Statement | IWX | Fulton, Marshall | 36 min |
| Jul 20, 1:34 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall | 26 min |
| Jul 20, 1:52 PM EDT | Tornado Warning | IWX | Marshall | 23 min |
| Jul 20, 2:04 PM EDT | Special Weather Statement | IWX | Elkhart | 56 min |
| Jul 20, 2:24 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Saint Joseph | 51 min |
| Jul 20, 2:36 PM EDT | Tornado Warning | IWX | Kosciusko, Wabash, Whitley | 22 min |
| Jul 20, 2:52 PM EDT | Special Weather Statement | IWX | Noble | 53 min |
| Jul 20, 3:00 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Wabash, Whitley | 45 min |
| Jul 20, 3:11 PM EDT | Tornado Warning | IWX | Huntington, Wabash | 18 min |
| Jul 20, 3:40 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Wells | 50 min |
| Jul 20, 3:45 PM EDT | Special Weather Statement | IWX | Allen, DeKalb | 45 min |
| Jul 20, 3:45 PM EDT | Tornado Warning | IWX | Blackford | 30 min |
| Jul 20, 4:07 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 38 min |
| Jul 20, 4:11 PM EDT | Areal Flood Advisory | IWX | Allen, Huntington, Whitley | 3 hr |
| Jul 20, 4:19 PM EDT | Areal Flood Advisory | IWX | Blackford, Grant, Wells | 3 hr |
| Jul 20, 4:23 PM EDT | Special Weather Statement | IWX | Wabash | 37 min |
| Jul 20, 4:26 PM EDT | Special Weather Statement | IWX | Jay | 34 min |
| Jul 20, 4:35 PM EDT | Special Weather Statement | IWX | Blackford | 25 min |
| Jul 20, 5:10 PM EDT | Areal Flood Advisory | IWX | Blackford, Jay | 4 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.